RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 5, Pages 979–982 (Mi dan35333)  

This article is cited in 7 scientific papers (total in 7 papers)

MATHEMATICS

A certain formula for the representation of the fundamental solution of a differential equation by a continual integral

M. A. Evgrafov

Applied Mathematics Institute, Academy of Sciences of the USSR

Full text: PDF file (532 kB)

Bibliographic databases:
UDC: 517.9
Presented: И. М. Виноградов
Received: 09.09.1969

Citation: M. A. Evgrafov, “A certain formula for the representation of the fundamental solution of a differential equation by a continual integral”, Dokl. Akad. Nauk SSSR, 191:5 (1970), 979–982

Citation in format AMSBIB
\Bibitem{Evg70}
\by M.~A.~Evgrafov
\paper A certain formula for the representation of the fundamental solution of a differential equation by a continual integral
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 5
\pages 979--982
\mathnet{http://mi.mathnet.ru/dan35333}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0271549}
\zmath{https://zbmath.org/?q=an:0207.40501}


Linking options:
  • http://mi.mathnet.ru/eng/dan35333
  • http://mi.mathnet.ru/eng/dan/v191/i5/p979

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Alimov, “On the relationship between functional integrals and differential equations”, Theoret. and Math. Phys., 11:2 (1972), 434–439  mathnet  crossref  mathscinet
    2. A. L. Alimov, “Hamiltonian form of a Feynman path integral”, Theoret. and Math. Phys., 20:2 (1974), 837–840  mathnet  crossref  mathscinet  zmath
    3. V. L. Roitburd, “Representation of the operator $e^{-tP}$ by a continual integral”, Funct. Anal. Appl., 10:2 (1976), 157–158  mathnet  crossref  mathscinet  zmath
    4. A. L. Alimov, “Feynman path integrals on nonlinear phase space”, Theoret. and Math. Phys., 30:2 (1977), 100–106  mathnet  crossref  mathscinet
    5. I. A. Shishmarev, “On the Cauchy problem and $T$-products for hypoelliptic systems”, Math. USSR-Izv., 20:3 (1983), 577–609  mathnet  crossref  mathscinet  zmath
    6. M. M. Postnikov, “On the Asymptotics of the Green Functions for Parabolic Equations”, Proc. Steklov Inst. Math., 236 (2002), 260–272  mathnet  mathscinet  zmath
    7. J. E. Gough, O. O. Obrezkov, O. G. Smolyanov, “Randomized Hamiltonian Feynman integrals and Shrödinger–Itô stochastic equations”, Izv. Math., 69:6 (2005), 1081–1098  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Number of views:
    This page:70
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020